I have been taking ptu meds for 3 months now and I have been steadily gaining wieght. I do lots of cardio and watch what I eat but I still keep gaining wieght. Im starting to get alarmed about this because the wieght isnt coming off with diet and exercize plus I do not over eat and Im very very active
the last time I went to the doctor my levels were normal between 4 and 12 mine were 5 when my thyroid was overactive I couldnt keep any wieght at all on no matter what I did. Now its just the opposite no matter what I do the wieght is just gaining and gaining and I dont know what to do to stay at a normal healthy wieght
You obviously go between hyper and hypo for whatever reason..Were you diagnosed with a thyroid condition (grave's...hashi's)??? There is something going on with your levels somewhere...by chance, do you have a copy of your lab work so that you can post here with the ranges???
yes i have been diagnosed with graves disease. no i dont know how to get the labs. i had xrays on my thyroid and was told that it is very abnormal. my doctor said it was extremly fast. at the time my pulse was like 114 a minute, but since ive been taking the ptu meds my pulse is like 60 a minute
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.